# SDR V0DR20150122001

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Liner
- Part number: 50067611
- Condition: Broken
- Location: Keyway
- Component: Main Wheel Asse, Meggitt
- Component part number: 50060285
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A MAIN WHEEL ASSY WAS RECIEVED WITH A WORN TIRE.  DURING DISASSEMBLY OF THE WHEEL THE TECH FOUND 6 OUT OF 7 KEYWAY LINERS THAT HAD BROKEN TANGS.  THE TECH R & R ALL 7 KEYWAYS.  THE TECH VISUALLY INSPECTED THE INBD WHEEL HALF FOR ADDITIONAL DAMAGE FROM THE THE BRAKE NONE WAS NOTED ON THE INBD WHEEL HALF.   LOOKED AT THE BRAKE TO ENSURE THAT THERE WAS NO ADDITION PROBLEMS FROM THE BROKEN TANGS OF THE KEYWAY LINER OR THAT THE BRAKE ROTATING DISC TANGS CAUSED THE KEYWAY LINERS TO POSSIBLY BREAK OFF.  THE BRAKE WAS VISUALLY INSPECTED FOR ANY PROBLEMS NONE NOTED.
